# SDR DALA2024072107304

- Difficulty date: July 16, 2024
- Submitted: July 21, 2024
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 72,605 hours, 33,945 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Steering Hyd Mod
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SHIP 3269 - MISC/DE - DUE TO NOSE WHEEL STEERING FAULT AFTER GEAR EXTENSION FOR APPROACH. CORRECTIVE ACTION: REINSTALLED LOOSE CONNECTOR, 6GC-A, AT STEERING HYDRAULIC MODULE. AIRCRAFT RTS.
